# SDR CA151217002

- Difficulty date: December 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 4,718 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge
- Part number: 1019100209
- Condition: Cracked
- Location: Bypass Door
- Part time: 4,705 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SEVERAL LOBES ON THE HINGE HAD CRACKED.  WHEN THE DOOR WAS REMOVED IT WAS FOUND THE BRACKET 101-910022-22, BRACKET 101-910022021 AND THE ANGLE 101-910022-27 WERE ALSO CRACKED.  THE DOOR ASSY WAS REPLACED AND THE SYS RIGGED IAW THE AMM. THESE CRACKS WERE NOTICED WHEN THE ICE VANE ACTUATOR WAS REPLACED. THE CAUSE OF THE CRACKS COULD NOT BE ESTABLISHED.  PROP BALANCE CHECK TO BE CARRIED OUT.
